Alexander  Lubotzky
Alexander Lubotzky
Verified email at mail.huji.ac.il - Homepage
Title
Cited by
Cited by
Year
Ramanujan graphs
A Lubotzky, R Phillips, P Sarnak
Combinatorica 8 (3), 261-277, 1988
18271988
Discrete groups, expanding graphs and invariant measures
A Lubotzky
Springer Science & Business Media, 2010
8682010
Subgroup growth
A Lubotzky, D Segal
Birkhäuser, 2012
4122012
Varieties of representations of finitely generated groups
A Lubotzky, AR Magid
American Mathematical Soc., 1985
4011985
Powerful p-groups. I. Finite groups
A Lubotzky, A Mann
Journal of Algebra 105 (2), 484-505, 1987
2621987
Abelian and solvable subgroups of the mapping class groups
JS Birman, A Lubotzky, J McCarthy
Duke Mathematical Journal 50 (4), 1107-1120, 1983
2511983
The probability of generating a finite classical group
WM Kantor, A Lubotzky
Geometriae Dedicata 36 (1), 67-87, 1990
2261990
Explicit expanders and the Ramanujan conjectures
A Lubotzky, R Phillips, P Sarnak
Proceedings of the eighteenth annual ACM symposium on Theory of computing …, 1986
2171986
Hecke operators and distributing points on the sphere I
A Lubotzky, R Phillips, P Sarnak
Communications on Pure and Applied Mathematics 39 (S1), S149-S186, 1986
1801986
Tree lattices
H Bass, A Lubotzky
Tree Lattices, 25-33, 2001
1672001
Expander graphs in pure and applied mathematics
A Lubotzky
Bulletin of the American Mathematical Society 49 (1), 113-162, 2012
1622012
The word and Riemannian metrics on lattices of semisimple groups
A Lubotzky, S Mozes, MS Raghunathan
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 91 …, 2000
1572000
Cayley graphs: eigenvalues, expanders and random walks
A Lubotzky
London Mathematical Society Lecture Note Series, 155-190, 1995
1371995
Groups and expanders
A Lubotzky, B Weiss
Expanding graphs (Princeton, NJ, 1992) 10, 95-109, 1993
1151993
Subgroup growth and congruence subgroups
A Lubotzky
Inventiones mathematicae 119 (1), 267-295, 1995
1081995
Explicit constructions of Ramanujan complexes of type Ad
A Lubotzky, B Samuels, U Vishne
European Journal of Combinatorics 26 (6), 965-993, 2005
1052005
Rank-1 phenomena for mapping class groups
B Farb, A Lubotzky, Y Minsky
Duke Mathematical Journal 106 (3), 581-597, 2001
1052001
Semi-direct product in groups and zig-zag product in graphs: connections and applications
N Alon, A Lubotzky, A Wigderson
Proceedings 42nd IEEE Symposium on Foundations of Computer Science, 630-637, 2001
992001
The product replacement algorithm and Kazhdan’s property (T)
A Lubotzky, I Pak
Journal of the American Mathematical Society 14 (2), 347-363, 2001
992001
Hecke operators and distributing points on S2. II
A Lubotzky, R Phillips, P Sarnak
Communications on Pure and Applied Mathematics 40 (4), 401-420, 1987
971987
The system can't perform the operation now. Try again later.
Articles 1–20